| Model Number |
NCSP2515X |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one nc sprinter balloon catheter, a balloon burst occurred during balloon inflation at 15 atms.The lesion was severely tortuous, severely calcified with 90% stenosis in the mid to proximal right coronary artery (rca).The device was inspected prior to use with no issues noted.Negative prep was performed with no issues noted.The lesion was pre-dilated.The device did pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: it was reported that during a procedure involving one nc sprinter balloon catheter, a balloon burst occurred during balloon first inflation at 15 atms at the target lesion.The balloon was being used to post dilate a deployed non-medtronic stent.The device was not moved or repositioned while inflated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: one prior test inflate was one outside the patient, and no burst occurred.The balloon was then deflated and put into the target vessel for use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: annex d codes.Correction: annex a code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.